Applied Mathematics

Vol.5 No.10(2014), Paper ID 46594, 8 pages

DOI:10.4236/am.2014.510151

 

On q-Deformed Calculus in Quantum Geometry

 

Olaniyi S. Maliki, Emmanuel I. Ugwu

 

Department of Industrial Mathematics and Applied Statistics, Ebonyi State University, Abakaliki, Nigeria
Department of Industrial Physics, Ebonyi State University, Abakaliki, Nigeria

 

Copyright © 2014 Olaniyi S. Maliki, Emmanuel I. Ugwu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Maliki, O. and Ugwu, E. (2014) On q-Deformed Calculus in Quantum Geometry. Applied Mathematics, 5, 1586-1593. doi: 10.4236/am.2014.510151.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.